How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Neurology
Satisfied Customers: 53749
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Neurology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My angle gets numbness and tingling and spams why this

Customer Question

My angle gets numbness and tingling and spams why this happens?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I saw afoot Doctor they gave me cortisone injection steroids pills now they told me to a see a neurologist
JA: Anything else in your medical history you think the doctor should know?
Customer: I am anemic and vitamin b12 defiencey other than nothing I have
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Neurologist about your situation and then connect you two.
Submitted: 8 months ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 8 months ago.

Thanks for this question
It is from the B12 deficiency most likely

has this been corrected yet?

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Expert:  Dr. Phil, MD replied 8 months ago.

Thanks for this question

Please don't forget a positive rating. I appreciate it. :)

if you have more questions, just reply